MathSciNet Relay Station
MathSciNet bibliographic data
MR2415823 92D30 (34D23 34K20)
Zhang, Fengpan; Li, Zi-zhen; Zhang, Feng Global stability of an SIR epidemic model with constant infectious period. Appl. Math. Comput. 199 (2008), no. 1, 285–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement